# SDR SWIA200921608

- Difficulty date: May 12, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 35,321 hours, 49,870 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 6211 - BURNING ODOR IN COCKPIT.  CLEANED LEFT WOW SWITCH CONNECTOR, COOLING FAN OPS NORMAL.
